Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Feeling sleepy after taking lisinopril. Can I stop the medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Been taking lisinopril for 4 days all I do is sleep 13 hours this time.Can I stop this medication till I see my doctor
Posted Fri, 15 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Yogesh D 11 minutes later
Brief Answer:
No. Not advisable.

Detailed Answer:
Hi Mr. XXXX,

Thank you very much indeed for posting this query.

The straightforward answer to your question would be. NO, it is not advisable to stop this medicine even for a short duration till you see your doctor again.

I do not have the information about how was your blood pressure before starting this medication, so I will have to assume, reasonably though, that it was high enough that you required a medicine. In such instances, stopping the medicines even for a few days can cause a sudden increase in the blood pressure which can be quite XXXXXXX hence my advice not to stop the medicine.

Please bear with the side effects till you consult your doctor again and ask for a change of medication. You may do this as early as possible.

I sincerely hope I have addressed your concern adequately, you are most welcome to ask me if you have any doubts or further questions.

Wishing you good health.

Warm regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor